Alert archive / West Virginia / Wind Advisories in 2008

Wind Advisory 3, NWS Charleston, WV

February 6, 20084 states

NWS Charleston, WV issued this wind advisory at Feb 6, 2008, 2:15 PM EST for 4 states. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 2:15 PM EST (19:15 UTC)
Expired
Feb 6, 2008, 8:00 PM EST
In force
6 hr
Issued by
NWS Charleston, WV
All 31 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Putnam County, WV, Roane County, WV, Taylor County, WV, Upshur County, WV, Wayne County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 13 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRLX 061915
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
215 PM EST WED FEB 6 2008

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-018-
024>040-046-047-070100-
/O.NEW.KRLX.WI.Y.0003.080206T1915Z-080207T0100Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-
KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL...
GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY...
VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...SPENCER...GRANTSVILLE...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
215 PM EST WED FEB 6 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. 

A COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EARLY
THIS EVENING. WIND GUSTS OF 35 TO 55 MPH ARE POSSIBLE ALONG THE
FRONT. 

STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. POWER FLUCTUATIONS ARE
POSSIBLE AS WELL. RESIDENTS SHOULD SECURE LOOSE ITEMS THAT CAN BE
BLOWN AROUND BY THE WIND. 

$$
1 follow-up statement
000 
WWUS71 KRLX 070105
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
805 PM EST WED FEB 6 2008

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-018-
024>040-046-047-070215-
/O.EXP.KRLX.WI.Y.0003.000000T0000Z-080207T0100Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-
KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL...
GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY...
VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...SPENCER...GRANTSVILLE...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
805 PM EST WED FEB 6 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT...AS WIND GUSTS IN EXCESS
OF 45 MPH ARE NO LONGER EXPECTED.

HOWEVER...WIND GUSTS OF 30 TO 40 MPH WILL CONTINUE THROUGH MIDNIGHT...BEHIND
THE STRONG COLD FRONT WHICH RECENTLY PASSED THROUGH THE AREA.
CONTINUE TO USE CAUTION IF YOU ARE DRIVING A HIGH-PROFILE VEHICLE TONIGHT. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Feb 6, 1:05 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 6, 1:05 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
105 PM EST WED FEB 6 2008

.SYNOPSIS...
A STRONG UPPER AIR SYSTEM AND COLD FRONT CROSSES OUR AREA THIS
AFTERNOON...PRECEDED BY SHOWERS AND THUNDERSTORMS...FOLLOWED BY
MORE NORMAL WINTER TEMPERATURES. WINTER REALLY RETURNS THIS WEEKEND
WITH THE PASSAGE OF AN ARCTIC FRONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED TO CANCEL BOTH TORNADO AND SEVERE THUNDERSTORMS WATCHES...AS
SEVERE WEATHER HAS EXITED WATCH AREAS.
PREVIOUS DISCUSSION BELOW...
SQUALL LINE PROCEEDING RAPIDLY ACROSS CENTRAL WEST VIRGINIA AT 330
AM...MOST LIKELY ACCOMPANIED BY DAMAGING WINDS. SEVERE WATCHES THAT
WERE ISSUED TIL 11Z LOOK GOOD FOR MOST OF THE AREA. WILL BEGIN
TRIMMING WESTERN AREAS SHORTLY. OTHERWISE...THIS LINE WILL WEAKEN AS
IT APPROACHES THE MOUNTAINS BY 10Z. LOOKS LIKE A GOOD FEED OF
CONVECTION LIFTING UP ACROSS CENTRAL TENNESSEE AND KENTUCKY...SO
HIGH POPS CONTINUE ACROSS AREA THRU MID MORNING. THEREAFTER...MAY BE
A BREAK AS THINGS RELOAD FOR THE COLD FRONT THIS AFTERNOON...UNDER A
SLIGHT RISK FOR SEVERE THROUGH THE DAY. MODELS PUSH COLD FRONT
ACROSS THE AREA THIS AFTERNOON...REACHING OUR WESTERN BORDER AROUND
18Z...CENTRAL WEST VIRGINIA AROUND 21Z...AND THE MOUNTAINS AROUND
23Z. WILL STILL HAVE TO WATCH FOR TRAINING ECHOES AHEAD OF THE
FRONT...SO FLOOD WATCH IN THE WEST STILL LOOKS GOOD...AS THEY ALSO
GOT A GOOD SHOT OF RAIN YESTERDAY. OTHERWISE...PROGRESSIVE NATURE OF
THE FRONT WILL LIKELY KEEP EXCESSIVE RAINS OUT OF REST OF AREA THAT
DID NOT RECEIVE PREVIOUS HEAVY RAINS. MODEL TEMPERATURE GUIDANCE
CONTINUES TO PUSH MAX TEMPS THIS AFTERNOON WELL INTO THE 70S WITH
RECORD HIGHS BASED ON THEIR FORECAST. HAVE TRIMMED HIGHS DUE TO
EXPECTED EXTENSIVE CLOUD COVER AND AT LEAST SCATTERED CONVECTION.
SYNOPTIC SCALE WINDS WILL BE GUSTY AHEAD OF THE FRONT BUT NO WINDS
ADVISORY SEEN AT THIS TIME. FOR TONIGHT...COLDER AIR DOES MOVE IN
ALOFT...BUT BOUNDARY LAYER TEMPERATURES WILL BE SLOWER TO
FALL...THUS CHANGEOVER TO POST FRONTAL SNOW SHOWERS IN THE
WRAPAROUND FLOW WILL BE SLOW. EXPECT ONLY LIGHT SNOW ACCUMULATIONS
IN THE MOUNTAINS.

&&

.SHORT TERM /THURSDAY/...
PARENT UPPER LEVEL TROUGH WILL FINALLY EXIT TO THE NORTHEAST
THURSDAY AFTERNOON...TAKING THE REMAINDER OF THE LOW LEVEL MOISTURE
WITH IT AFTER A ROUND OF ISOLATED TO SCATTERED RAIN/SNOW SHOWERS.
WEAK HIGH PRESSURE WILL ATTEMPT TO NOSE IN FROM THE SOUTH...WHILE
THE NEXT 500HPA SHORT WAVE TROUGH APPROACHES FROM THE WEST FOR
THURSDAY NIGHT. THIS FEATURE IS EXPECTED TO PASS THROUGH WITHOUT
MUCH FANFARE...BUT SHOULD KEEP THE CLOUD COVER GOING WITH ONLY
SLIGHT CHANCE OF PRECIPITATION. ALL EYES WILL BE FOCUSING ON THE
DIGGING TROUGH IN THE MIDWEST...AND THE SUBSEQUENT GENERATION OF AN
AREA OF SURFACE LOW PRESSURE AND ARCTIC COLD FRONT FOR THE UPCOMING
WEEKEND. THIS SYSTEM WILL SIGNIFY THE OBVIOUS RETURN TO WINTER WITH
VERY COLD AIR AND GUSTY WINDS POURING IN FROM THE UPPER MIDWEST.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AN ACTIVE WEATHER PERIOD WITH A TRANSITION TO BELOW NORMAL
TEMPERATURES AS A POLAR VORTEX DIGS ACROSS THE ERN CONUS THIS
WEEKEND.

BEFORE THAT...WEAK WAA YIELDS CLOUDS AND SPOTTY LIGHT PRECIP
THURSDAY NIGHT...BUT MOST OF THE AREA WILL BE DRY.  A GOOD AMOUNT OF
CLOUDS WILL BE AROUND FRIDAY WITH THE PASSAGE OF A BAROCLINIC ZONE.
RAIN CHANGES TO SNOW IN WAKE OF THE FRONT OVERNIGHT FRIDAY.  AN SNOW
ACCUM WILL BE AN INCH OR LESS OUTSIDE THE HIGHEST PEAKS.

GFS AND ECMWF BOTH RESOLVE AN ARCTIC FRONT WHICH RETURNS WINTER TO
THE AREA SAT NGT THRU SUN NGT.  H8 TEMPS PLUMMET TO -20C RANGE SUN
AND SUN NGT.  THIS MEANS WE WILL BE LUCKY TO SEE DAYTIME HIGHS REACH
THE 30S EVEN IN THE SRN COAL FIELDS.  THE ASSOCIATED UPPER AIR
SYSTEM CROSSES SUNDAY AND COULD YIELD A LIGHT SNOW ACCUMULATION IN
THE MTNS.  MSTR REMAINS A QUESTION...SO WILL NOT INSERT ANY VERBIAGE
IN THE HWO YET ON POSSIBLE ACCUMULATIONS.

MID LVL HGTS BUILD DAYS 6 AND 7 ALLOWING A SHORT VISIT BY OLD MAN
WINTER.  TEMPS REBOUND BACK TO NORMAL LEVELS TO CLOSE OUT THE LONG
TERM.

&&

.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
STRONG SOUTHERLY WINDS IN ADVANCE OF AN APPROACHING COLD FRONT WILL
PROVIDE VFR CONDITIONS OUTSIDE OF SHOWERS AND THUNDERSTORMS. EXPECT
SOME IFR CONDITIONS ALONG THE COLD FRONT LATE THIS AFTERNOON AND
THIS EVENING WITH WIND GUSTS OF 40 TO 50 MPH POSSIBLE. CEILINGS WILL
BRIEFLY POP UP BEHIND THE COLD FRONT BUT THEN BECOME MVFR AS AS
COLDER AIR FILTERS INTO THE REGION BEHIND THE FRONT. SOME SNOW
SHOWERS ARE POSSIBLE LATE TONIGHT AND EARLY THURSDAY...ESPECIALLY IN
THE MOUNTAINS.

AVIATION OUTLOOK /AFTER 18Z THU/...
POSSIBLE IFR CONDITIONS SATURDAY AND SATURDAY NIGHT IN SNOW SHOWERS.

&&

.HYDROLOGY...
SMALL STREAM FLOOD THREAT IS LESSENING...BUT WITH SHOWERS AND
THUNDERSTORMS DEVELOPING IN ADVANCE OF A COLD FRONT. WILL KEEP WATCH
GOING FOR NOW. THE HOCKING...MUSKINGUM...AND OHIO RIVERS WILL BE
RUNNING NEAR BANKFULL. PLEASE REFER TO THE AHPS SECTION OF OUR
WEBPAGE FOR THE LATEST RIVER FORECAST.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR WVZ005>011.
OH...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR OHZ066-067-075-076-
     083>087.
KY...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR KYZ101>103-105.
VA...NONE.

&&

SYNOPSIS...JMV
NEAR TERM...ARJ/JMV
SHORT TERM...26
LONG TERM...29
AVIATION...RPY
HYDROLOGY...
Hazardous weather outlook, Feb 6, 7:39 AM EST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
739 AM EST WED FEB 6 2008

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-071245-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-
739 AM EST WED FEB 6 2008

...FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

WVZ014-071245-
PUTNAM-
739 AM EST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ013-015>020-024>040-046-047-071245-
DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
739 AM EST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 6, 8:39 AM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
839 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     ALBANY                  39.22N 82.20W
02/06/2008                   ATHENS             OH   DEPT OF HIGHWAYS

            TREES DOWN THROUGHOUT TOWN

0250 AM     TSTM WND DMG     COOLVILLE               39.22N 81.80W
02/06/2008                   ATHENS             OH   DEPT OF HIGHWAYS

            TREES REPORTED DOWN THROUGHOUT TOWN

0250 AM     TSTM WND DMG     NELSONVILLE             39.46N 82.23W
02/06/2008                   ATHENS             OH   DEPT OF HIGHWAYS

            TREES REPORTED DOWN ACROSS TOWN

0300 AM     TSTM WND DMG     SHAWNEE                 39.61N 82.21W
02/06/2008                   PERRY              OH   DEPT OF HIGHWAYS

            TREES DOWN THROUGHOUT TOWN

0300 AM     TSTM WND DMG     CORNING                 39.60N 82.09W
02/06/2008                   PERRY              OH   DEPT OF HIGHWAYS

            TREES DOWN THROUGHOUT TOWN

0300 AM     TSTM WND DMG     MCCONNELSVILLE          39.65N 81.84W
02/06/2008                   MORGAN             OH   DEPT OF HIGHWAYS

            TREES DOWN COUNTYWIDE

0300 AM     TSTM WND DMG     SOUTH SHORE             38.72N 82.96W
02/06/2008                   GREENUP            KY   PUBLIC

            ROOF RIPPED OFF TRAILER. NO INJURIES REPORTED

0300 AM     TSTM WND DMG     4 W BARBOURSVILLE       38.40N 82.37W
02/06/2008                   CABELL             WV   DEPT OF HIGHWAYS

            TREES DOWN ON WEST PEA RIDGE AND 8TH STREET

0300 AM     TSTM WND DMG     BARBOURSVILLE           38.40N 82.29W
02/06/2008                   CABELL             WV   DEPT OF HIGHWAYS

            TREES DOWN COUNTYWIDE

0300 AM     TSTM WND DMG     ASHLAND                 38.46N 82.64W
02/06/2008                   BOYD               KY   EMERGENCY MNGR

            TREES DOWN COUNTYWIDE

0315 AM     TSTM WND DMG     BEVERLY                 39.55N 81.64W
02/06/2008                   WASHINGTON         OH   DEPT OF HIGHWAYS

            TREES DOWN ON ST RT 339

0318 AM     TSTM WND DMG     HUNTINGTON              38.41N 82.43W
02/06/2008                   CABELL             WV   EMERGENCY MNGR

            ROOF OFF BUILDING ON VIRGINIA AVE AND 3RD ST. NO INJURIES
            REPORTED

0400 AM     TSTM WND DMG     CHAPMANVILLE            37.97N 82.02W
02/06/2008                   LOGAN              WV   DEPT OF HIGHWAYS

            TREES DOWN ACROSS TOWN

0400 AM     TSTM WND DMG     3 SE RIPLEY             38.79N 81.67W
02/06/2008                   JACKSON            WV   DEPT OF HIGHWAYS

            TREES DOWN NEAR CEDAR LAKE CONVENTION CENTER

0400 AM     TSTM WND DMG     SYLVESTER               38.01N 81.56W
02/06/2008                   BOONE              WV   DEPT OF HIGHWAYS

            TREES DOWN ACROSS TOWN

0400 AM     TSTM WND DMG     JULIAN                  38.15N 81.85W
02/06/2008                   BOONE              WV   DEPT OF HIGHWAYS

            TREES DOWN ACROSS TOWN

0401 AM     TSTM WND GST     3 NNE CHARLESTON        38.39N 81.61W
02/06/2008  M58.00 MPH       KANAWHA            WV   OFFICIAL NWS OBS

            58 MPH WIND GUST MEASURED AT CHARLESTON AIRPORT

0430 AM     TSTM WND DMG     2 NNE CRAIGSVILLE       38.36N 80.64W
02/06/2008                   NICHOLAS           WV   CO-OP OBSERVER

            TREES DOWN ON CRAIGSVILLE TOWER RD

0430 AM     TSTM WND DMG     CLAY                    38.46N 81.08W
02/06/2008                   CLAY               WV   DEPT OF HIGHWAYS

            TREES DOWN ON ST RT 16 AND CHURCH ST

0605 AM     TSTM WND DMG     LOUISA                  38.11N 82.60W
02/06/2008                   LAWRENCE           KY   DEPT OF HIGHWAYS

            TREES DOWN ON FULLER RIDGE AT RT 3

0605 AM     TSTM WND DMG     BLAINE                  38.03N 82.85W
02/06/2008                   LAWRENCE           KY   DEPT OF HIGHWAYS

            TREES DOWN NEAR TOWN

0605 AM     TSTM WND DMG     YATESVILLE LAKE STATE P 38.15N 82.69W
02/06/2008                   LAWRENCE           KY   DEPT OF HIGHWAYS

            TREES DOWN ON RT 3

&&

NW
Local storm report, Feb 6, 9:10 AM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
910 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     DINGESS                 37.87N 82.17W
02/06/2008                   MINGO              WV   POST OFFICE

            TREES DOWN ACROSS TOWN

&&

NW
Local storm report, Feb 6, 9:31 AM EST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
931 AM EST WED FEB 6 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     GALLAGHER               38.17N 81.39W
02/06/2008                   KANAWHA            WV   PUBLIC

            STRUCTURAL DAMAGE TO RESIDENTIAL HOME.
            EVENT TIME 330 AM 02/06/2008

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:11 AM ESTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup, Lawrence79 min
Feb 6, 5:50 AM ESTSevere Thunderstorm WarningRLXBoyd, Carter, Lawrence25 min
Feb 6, 7:37 AM ESTAreal Flood AdvisoryRLXBoyd, Carter, Greenup, Lawrence3 hr
Feb 6, 2:43 AM ESTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more47 min
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXAthens19 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXMorgan, Washington5 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXWashington46 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXWashington71 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXWashington71 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXMeigs46 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXMeigs3 days
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXMeigs71 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXGallia3 days
Feb 6, 3:18 AM ESTSevere Thunderstorm WarningRLXBoone, Jackson, Kanawha, Lincoln, Logan, Mason and 2 more57 min
Feb 6, 4:07 AM ESTSevere Thunderstorm WarningRLXClay, Fayette, Nicholas, Raleigh38 min
Feb 6, 7:51 AM ESTSevere Thunderstorm WarningRLXLogan, Mingo24 min
Feb 6, 9:06 AM ESTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Webster24 min

Nearby

Wind Advisories in West Virginia, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Ohio, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.